# SDR 96ZZZM859

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69477952
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD LAVATORY COMPARTMENT STATION 346, RBL 12 WL 208, HAS LEVEL 2 CORROSION ALONG THE UPPER SURFACE OF THE FLOOR CHANNEL.  REMOVED AND INSTALLED NEW FLOOR SUPPORT P/N 69-47795-2 PER SRM 51-10-1 STATION 346 TO 260 RBL 12 WL 208.
